# SDR SWI202402200170

- Difficulty date: December 22, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1199925
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR HANDLE HOUSING HAS NUMEROUS GOUGES   (C-CHECK RO 2/19/2024)   REPLACED AFT CARGO COMPARTMENT DOOR HANDLE HOUSING (PN# 119992-5) IAW CRJ700 SRM 51-42-21-001-001-A01, AND DWG# CC670-38702 REV-F. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION FOR DETAILS.
